MAUDE Adverse Event Report: MEDTRONIC XOMED INC. JET VENTILATION - HUNSAKER MON-JET VENTILATION TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

MEDTRONIC XOMED INC. JET VENTILATION - HUNSAKER MON-JET VENTILATION TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 7080100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported that during a laser surgery to the larynx procedure, the catheter was repositioned intra-operatively but the procedure continued uneventfully.The patient was anaesthetised using a jetting catheter and jet ventilator.The patient was extubated but the jetting catheter had inadvertently been damaged causing the distal part of the catheter to be left in the airway.This was noticed by the consultant anaesthetist and appropriate measures were undertaken immediately.The consultant surgeon removed the retained part and patient safety was ensured.There was no airway issue or concern.There was no patient impact or injury.

Brand Name
JET VENTILATION - HUNSAKER MON-JET VENTILATION TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8106874
Report Number1045254-2018-00652
Device Sequence Number11205241
Product Code BTR
UDI-Device Identifier00681490156431
UDI-Public00681490156431
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K922880
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2026
Device Model Number7080100
Device Catalogue Number7080100
Device Lot Number0215213765
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1